# SDR AALA202306094064

- Difficulty date: June 9, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A320*
- Aircraft serial: 6532
- Aircraft time: 23,987 hours, 9,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 15C EMERGENCY LIGHT INOPERATIVE. MAINTENANCE FOUND DAMAGED WIRE UNDER SEAT , RETERMINATED WIRE AND ACCOMPISHED A SATISFACTORY OPERATIONAL CHECK.
